[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

[IP] RE: frustrated opumper with high BGs (changing subject line)



>>I'm having a lot of highs for no apparent reason. I'm
really frustrated w\ it. I went to the Dr.
this a.m. and am going to try some different things. It
seems to me that I have the most problem when I put it in a
new site. They say change the site if u have 2 high readings
in a row. Well I have gone thru so many infusion
sets just to find out that the site was not the problem.
Barb<<

Barb,
Have you done any basal testing? If the site isn't the
problem, then the basal and bolus rates may not be
fine-tuned yet. Sometimes, it takes more than one or 2 tests
in the time frames to get them adjusted.

Barbara A. Bradley, MS, RN, CDE
----------------------------------------------------------
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml